Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have stomach aches, tiredness. What is wrong with the child?

Hi i am alexis i am a kid i have stayed up untill about 5:00 for like a week am and now i cant get to sleep at my bed time when i now have school and this is causing me to have stomach aches really bad ones and i was wondering if you could help im very tired every day now and some times my stomach hurts so much i cry im 10 yrs old
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Why are you worried about going to school? School is a place where you have so many friends. you can play with everyone of them. At school you have ample opportunities to show others what you are. You can have yourself identified. Compare this with your home. You will be lonely, you parents and others will always try to bully you, there won't be much freedom over and above, nobody to play.

Talk to your parents and friends and don't worry. Stomach cramps are associated with school anxiety. Be happy.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor